# SDR FDEA202211172814

- Difficulty date: November 17, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24293
- Aircraft time: 73,403 hours, 27,652 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: 474506
- Part serial: 0275
- Condition: Failed
- Location: Fire Detection
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

JUST PRIOR TO TOP OF DESCENT, RECEIVED A FIRE LOOK UP LIGHT WITH ALL MAIN CARGO FIRE INDICATORS ILLUMINATED.  QRH COMPLETED & AN EMERGENCY DECLARED.   THERMO IMAGED THE ENTIRE  AIRCRAFT AND OBSERVED NO SIGNS OF FIRE .    AMM 26-16-98-4-0 DURING INSPECTION, FOUND COCKPIT MAIN DECK SMOKE  CONTROL PANEL FAULTY.  REMOVED & REPLACED  IAW AMM 26-16-98-4-0.  ALL TESTS OK,  NO FIRE  INDICATIONS OR DEFECT FOUND.  ACFT OK FOR SERVICE.
